Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How is dark sand-like diarrhea prevented ?

I have had an upset stomach for past few days. I took some pepto last night and have had very dark sand like diarrhea . I went to the pharmacy today and bought Imodium . My stomach is still bothering me and I still have dark sand like diarrhea. Can anyone help me?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Dear Thomasjw85,
I know why you are having very dark sand like diarrhea ! The answer is PeptoBismol !
It is very common for people to rush to the doctors about dark stools and many times
they forget to tell the doctor ,they had used pepto. Other causes of dark stool include
slow bleeding in the stomach from small ulcers or inflammation from acid damage or
from medications such as aspirin,ibuprofen etc. As for your upset stomach, it may
very well be related to something you ate or drank.If you continue to have stoch
pains you should seek doctor's advice and undergo x-ray or endoscopic exam.
Good luck.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor